MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 110/9 GREY TCAP

AUTOSOFT 90; INSET II 110/9 GREY TCAP
Lot Number 5191508
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient experienced high blood glucose level reported to be over 700 mg/dl, which was self-treated with a bolus.Subsequently, the patient was hospitalized where the patient was treated with intravenous fluids and insulin drip.The treatment resolved the issue and brought down the blood glucose level to 430 mg/dl.The cannula was found to be bent at a 90-degree angle upon removal at the hospital.The patient did not use the pump for insulin while in hospital.The infusion set had been in use for two days and the patient stayed in the hospital for two days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 110/9 GREY TCAP
MDR Report Key8534851
Report Number3003442380-2019-01202
Device Sequence Number16751792
Product Code FPA
UDI-Device Identifier05705244014398
UDI-Public05705244014398
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/01/2020
Device Lot Number5191508
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1